# SDR RRXA11381

- Difficulty date: June 29, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 37558411
- Condition: Corroded
- Location: Sta1220 L33r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORRODED BATH TUB FITTING AT STA 1220 L33R - L34R.  *** CORRECTIVE ACTION *** REMOVED AND REPLACED CORRODED BATH TUB FITTING AT STA 1220 L33R - L34R IAW SRM 51-1-20
